# SDR UALA2012111606610

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 1,122,176 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT STRUCTURE BS 1460 RBL 23 INTERCOSTAL BELOW Z-ANGLE IS CRACKED AND HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED: REPLACED THE INTERCOSTAL Z-ANGLE AT STA 1460 RBL 23 PER SRM 51-40-02 & FABRICATED NEW INTERCOSTAL PER BAC DWG 146N8522.
